# SDR AALA981585

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN BULGED STATION 1039 BETWEEN LONGERON 46L AND 47.  CUT OUT DAMAGED AND INSTALLED DOUBLER PER SRM 53-20-00 FIGURE NR 6 TREATED PRIME AND PAINTED REPAIR REF SRM 52-21-01 VOL 1.  (M)
